U.S. doctors online nowAsk doctors free
Flowery Branch, GA
A 31-year-old female asked:

what would happen if i take 90mg of restoril (temazepam)?

2 doctor answers2 doctors weighed in
Dr. Alan Koenigsberg
Psychiatry 42 years experience
Very drowsy: In my practice, the average dose of Restoril (temazepam) is 15 - 30 mgs at bedtime. Depending on a multitude of your personal health factors, you may get a good night's sleep, you may sleep for 24 hours, you may be extremely drowsy the next day. A lot also depends on what other medications you are taking.
Dr. Heidi Fowler
Psychiatry 25 years experience
Why do you want to : Take this high a dose, when a normal dose is 7.5 to 30 mg per night? Note that you have bipolar disorder ; anxiety. This type of medication should only be taken as directed. 90 mg of Restoril (temazepam) would be an overdose. Do you have suicidal thoughts or are you just desperate to sleep? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or.
Dr. Heidi Fowler
Psychiatry 25 years experience
Provided original answer
relative drive you or call 911 for emergency services for transport.You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. Take care.
Feb 2, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 45-year-old member asked:

Withdrawing from temazepam. What should I look for?

2 doctor answers3 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Temazepam withdrawal: Mainly insomnia, some agitation which wears off.
A 36-year-old member asked:

Is temazepam 120-150 mg too much for a first time user?

2 doctor answers6 doctors weighed in
Dr. Robert Lim
Family Medicine 34 years experience
Temazepam: Temazepam comes in 7.5mg, 15mg, 22.5mg and 30mg. Yes, 120-150mg is way too much! do not even think about taking this medication without consulting your physician. It is dangerous, and should be given only after a full evaluation by your physician to determine whether it is appropriate for you.
A 45-year-old member asked:

Restoril (temazepam) side effects?

3 doctor answers4 doctors weighed in
Dr. Clarence Wimberly
Specializes in Family Medicine
Restoril (temazepam): This drug last multiple hours in your body and become tolerant to its effects, so sedation and a loss of energy with fatigue and a type of dependency can occur.
A 33-year-old member asked:

What are the side effects of using temazepam?

2 doctor answers2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Temazepam: Temazepam is long-acting sleep medication. Early morning sedation is fairly common, so is rebound insomnia if discontinue use.
A 34-year-old member asked:

Is there a problem if I take my prescription medication (restoril) if it has been out of its original container?

1 doctor answer2 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Restoril (temazepam): Is a capsule & should be ok if not expired.

Related questions

A 37-year-old member asked:
1 doctor answer5 doctors weighed in
A 39-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old female asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 30, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.